# SDR 96ZZZM558

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 723e
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORWARD LOWER C/C AND AIR COND BAY INT'R BS 723E STRINGER 26R LAP SEAM UPPER SIDE CORROSION LEVEL 1.  REMOVED RIGHT RAM AIR DUCT FOR S/M ACCESS.  REMOVE HI-LOKS PER SRM 51-30-2.  CUT OUT DAMAGED SKIN CORROSION OUT OF LIMITS AS PER SRM 53-30-3.  FABRICATED FILLER .090 10 INCHES BY 10 INCHES AND DOUBLER 2024-T3 .0100 14 INCHES BY 10 INCHES.  INSTALLED DOUBLER REPAIR AS PER SRM 53-30-3.  SEALED EDGE WITH PRC PER SRM 51-20-4.
